# SDR IPXA2023091840796

- Difficulty date: August 26, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 29,063 hours, 20,599 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN**FAULT-LEFT HORIZONTAL STABILIZER GOUGE AT LEADING EDGE. DOT119-009 ACCOMPLISH REPAIR PER EO 88121-REQ1 AND VT-MAE EA 757-5510-27-A3353, REV. -.
